# SDR 4DPA2023080400001

- Difficulty date: August 4, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 36,318 hours, 31,024 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Controller
- Part number: 7003897925
- Part serial: 00112162
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED YAW DAMPER WILL FAIL IN FLIGHT EVEN WITH THE AUTOPILOT OFF.  RETURNED TO DALLAS. CORR ACTION MX R/R AUTOPILOT CONTROLLER OPS TEST GOOD.
